# SDR HEEA954877

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox Tooth
- Part number: 3024780
- Condition: Broken
- Location: Combining Box
- Part time: 11,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX NEEDS OVERHAUL DUE TO GEAR TOOTH FOUND ON #1 ENGINE AFT CHIP PLUG.
